The 2D Schrödinger equation for a neutral pair in a constant magnetic field
Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 4, pp. 387-410.
@article{AIHPA_1997__67_4_387_0,
     author = {Jensen, Arne and Nakamura, Shu},
     title = {The {2D} {Schr\"odinger} equation for a neutral pair in a constant magnetic field},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {387--410},
     publisher = {Gauthier-Villars},
     volume = {67},
     number = {4},
     year = {1997},
     mrnumber = {1632236},
     zbl = {0888.47052},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1997__67_4_387_0/}
}
TY  - JOUR
AU  - Jensen, Arne
AU  - Nakamura, Shu
TI  - The 2D Schrödinger equation for a neutral pair in a constant magnetic field
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1997
SP  - 387
EP  - 410
VL  - 67
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1997__67_4_387_0/
LA  - en
ID  - AIHPA_1997__67_4_387_0
ER  - 
%0 Journal Article
%A Jensen, Arne
%A Nakamura, Shu
%T The 2D Schrödinger equation for a neutral pair in a constant magnetic field
%J Annales de l'I.H.P. Physique théorique
%D 1997
%P 387-410
%V 67
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1997__67_4_387_0/
%G en
%F AIHPA_1997__67_4_387_0
Jensen, Arne; Nakamura, Shu. The 2D Schrödinger equation for a neutral pair in a constant magnetic field. Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 4, pp. 387-410. http://archive.numdam.org/item/AIHPA_1997__67_4_387_0/

[1] N.W. Ashcroft and N.D. Mermin, Solid state physics, Holt, Rinehart and Winston, New York 1976.

[2] J. Avron, I. Herbst and B. Simon, Separation of center of mass in homogeneous magnetic fields, Ann. Physics, Vol. 114, 1978, pp. 431-451. | MR | Zbl

[3] Ph. Briet, J.M. Combes and P. Duclos, Spectral stability under tunneling, Comm. Math. Phys., Vol. 126, 1989, pp. 133-156. | MR | Zbl

[4] Ph. Briet, J.M. Combes and P. Duclos, Spectral stability under tunneling for Schrödinger operators, Symposium "Partial Differential Equations" Holzau 1988 (B.-W. Schulze and H. Triebel, eds), Teubner-Texte zur Mathematik, Vol. 112, Teubner, Leipzig, 1989, pp. 42-51. | MR | Zbl

[5] H.L. Cycon, R.G. Froese, W. Kirsch and B. Simon, Schrödinger Operators, Texts and Monographs in Physics, Springer-Verlag, 1987. | Zbl

[6] B. Helffer, Semi-classical analysis for the Schrödinger operator and applications, Lecture Notes in Mathematics, Vol. 1336, Springer-Verlag, Berlin, 1988. | MR | Zbl

[7] B. Helffer, On spectral theory for Schrödinger operators with magnetic potentials, Spectral and scattering theory and applications (K. Yajima, ed.), Advanced Studies in Pure Mathematics, Vol. 23, Kinokuniya, Tokyo, 1994, pp. 113-141. | MR | Zbl

[8] I.W. Herbst, Translation invariance of N-particle Schrödinger operators in homogeneous magnetic fields, Mathematical methods and applications of scattering theory (J. A. DeSanto, A. W. Sáenz, and W. W. Zachary, eds.), Lecture Notes in Physics, Vol. 130, Springer-Verlag, 1980, pp. 169-174. | Zbl

[9] T. Kato, Perturbation theory for linear operators, second ed., Die Grundlehren der Mathematischen Wissenschaften, Vol. 132, Springer-Verlag, Berlin, Heidelberg, New York, 1976. | MR | Zbl

[10] W. Kirsch and B. Simon, Comparison theorems for the gap of Schrödinger operators, J. Funct. Anal., Vol. 75, 1987, pp. 396-410. | MR | Zbl

[11] I. Laba, Multiparticle quantum systems in constant magnetic fields, Preprint, UCLA, 1995. | MR

[12] H. Matsumoto, Quadratic Hamiltonians and associated orthogonal polynomials, J. Function. Anal., Vol. 136, 1996, pp. 214-225. | MR | Zbl

[13] M. Reed and B. Simon, Methods of modern mathematical physics. IV: Analysis of operators, Academic Press, New York, 1978. | MR | Zbl

[14] B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. (N.S.), Vol.7, 1982, pp. 447-526. | MR | Zbl

[15] E. Skibsted, On the asymptotic completeness for particles in constant electromagnetic fields, Preprint, Department of Mathematics, Aarhus University, 1995. | MR

[16] H.F. Weinberger, Variational methods for eigenvalue approxiation, CBMS, Vol. 15, SIAM, Philadelphia, 1974.